Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Pointwise convergence for expansions in spherical monogenics Journal article
Acta Mathematica Scientia, 2009,Volume: 29,Issue: 5,Page: 1241-1250
Authors:  Fei M.;  Qian T.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
30g35  42b05  Generalization Of Fueter's Theorem  Generalized Cauchy-riemann Operator  Pointwise Convergence Of Fourier-laplace Series  Spherical Monogenics  Unit Sphere  
The differential integral equations on smooth closed orientable manifolds Journal article
Acta Mathematica Scientia, 2001,Volume: 21,Issue: 1,Page: 1-8
Authors:  Qian T.;  Zhong T.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Bochner-martinelli Kernel  Composite Formula  Differential Integral Equation  Higher Order Singular Integral  Plemelj Formula